# SDR FDEA202406150808

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63137
- Aircraft time: 2,803 hours, 1,385 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Part number: 182T13002
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 29 RH (INBD) HORIZONTAL STABILIZER PIVOT PIN FITTING ASSY REQUIRES REMOVAL TO F.O.M.   TO PERFORM EA H-5550-T0379419 P1.   DURING THE ACCOMPLISHMENT OF THE WIC 5549400-00-01 MAINTENANCE CHECK AT HMV-1 THE BEARING RETAINER   LOCKWIRE ON THE HORIZONTAL STABILIZER RH PIVOT PIN FITTING HAS BEEN FOUND BROKEN. BCS MESSAGE FED-FED-  24-0398 CONTAINS ALL UPDATES AND FINDINGS RELATED TO THIS ISSUE.  THIS EA IS BEING ISSUED TO INSPECT THIS AIRCRAFT FOR A SIMILAR CONDITION AND, IF FOUND, REMOVE THE HINGE FITTING IN   ORDER TO GAIN ACCESS TO THE BEARING RETAINER FOR LOCKWIRE REPLACEMENT. COMPLIED WITH EA H-5550-T0379419 P1 BY REPLACING SAFETY WIRE ON EA H-5550-T0379419 P1.  (REMOVED/INSTALLED HINGE FITTING ASSY)
